Announcement

Collapse
1 of 2 < >

Scheduled Update

ATTN: The forums will be down part of the day of March 31 for a scheduled update.
2 of 2 < >

Attn: Anyone Who Requested Registration and never got a response.

We normally get back to people on registration requests within a few business days. If you don't hear back from us within a week it may be because we're having difficulty with your email address. If you included your username in your request we've probably registered you already and just can't send you the information. You can give us a call at 1-877-693-7939 between the hours of 8am-4am Pacific time. We'll have your information set aside to give to you in the event attempts to send to your email didn't work.
See more
See less

Restasis and eyelid inflammation?

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Restasis and eyelid inflammation?

    I've been using Restasis for about a month now. I think it's helping a little, especially with how bad my eyes are first thing in the morning. I have developed an irritated lower right lid, where it's red and kind of puffy. The part where "bags under your eyes" would be on that side is intermittently sore. And the lid margin itself is irritated and sometimes itchy as heck.

    I'm trying to decide whether this is something to power through, or is the Restasis going to keep making this worse? The information says not to use Restasis with an active eye infection, but I'm not sure if this counts. If it does, I'm sure I'd be off the stuff for the better part of a week. I'd hate to lose all progress I've made on Restasis and have to start over. I'd more hate to develop some nasty infection that puffs up and requires lancing.

    Any thoughts?

  • #2
    yes. I think you should see your doc to find out if this IS an infection going. If so, you'll likely need an antibotic for it. I'm not sure if he would still have you taking the Restasis during an infection or not. It sure seems a shame to stop and loose the progress you think you've made.

    I'd check this out and try to avoid stopping the Restasis unless the doc says it's irritating your eyes. Lucy
    Don't trust any refractive surgeon with YOUR eyes.

    The Dry Eye Queen

    Comment

    Working...
    X